[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1987

Syringomatous Hyperplasia and Eccrine Squamous Syringometaplasia Associated With Benoxaprofen Therapy

Author Affiliations

From the Departments of Dermatology, University of California, Irvine (Drs Lerner and Barr) and Davis (Dr Barr), Creighton University, Omaha (Dr Dolezal), and University of New Mexico, Albuquerque (Dr Stagnone).

Arch Dermatol. 1987;123(9):1202-1204. doi:10.1001/archderm.1987.01660330113022
Abstract

• Two patients are described, each of whom developed multiple eruptive lesions on sun-exposed areas within days after starting benoxaprofen therapy. The lesions were 2- to 5-mm papules suggestive of syringomas, and microscopically showed squamous metaplasia of eccrine ducts and focal necrosis of eccrine keratinocytes as well as prominent eccrine hyperplasia. In both cases, the lesions resolved completely after benoxaprofen therapy was discontinued. A theoretical basis for these findings is discussed.

(Arch Dermatol 1987;123:1202-1204)

×